MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CVC SET: 4-LUMEN 8.5 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC CVC SET: 4-LUMEN 8.5 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN030195
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "accidental removal of the central venous catheter due to defective equipment.The attachment points of the catheter are intact and properly attached to the skin.(fragile plastic of the fins does not guarantee the safety of the catheter attachment".The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer report of a migrated catheter was confirmed through complaint investigation of the returned sample.The customer returned one 4-l cvc for evaluation.Signs-of-use were observed on the catheter body and within the extension lines.Visual inspection of the catheter revealed the juncture hub suture wings were torn.Microscopic examination confirmed the damage.The observed tears in the suture wings did not occur at the moulding seam.The suture wing tears appeared rough and jagged and appear consistent with undue force being applied to the catheter while inserted and secured.The instructions-for-use (ifu) provided with the kit warns the user, "use a catheter stabilization device, catheter clamp and fastener, staples or sutures (where provided).Use catheter hub as primary securement site.Use catheter clamp and fastener as a secondary securement site as necessary.Precaution: minimize catheter manipulation throughout procedure to maintain proper catheter tip position." a device history record review was performed based on a potential lot number from sales history, and no relevant findings were identified.Based on these circumstances, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
CVC SET: 4-LUMEN 8.5 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18710304
Report Number3006425876-2024-00189
Device Sequence Number8192161
Product Code FOZ
UDI-Device Identifier00801902102423
UDI-Public00801902102423
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K993691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN030195
Device Catalogue NumberCS-45854-E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown